# SDR SWAA030031

- Difficulty date: January 5, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 64,526 hours, 70,280 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT KEEL BEAM LOWER CHORD CORRODED AT BS 500A + 8, STR 28R.  REPAIRED KEEL BEAM LOWER CHORD PER SWA EA.
